MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; LUBRISIL CATH TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; LUBRISIL CATH TRAY
Model Number 303316A
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿disconnection of tube and the sample port connector¿ with a potential root cause of ¿incorrect operation¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." the device was not returned.
 
Event or Problem Description
It was reported that the foley port was manufactured backwards.The nurse had to use a port typically used to pull to deflate the balloon vs the normal port to deflate the balloon.No medical intervention was reported.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER
Common Device Name
LUBRISIL CATH TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9226932
Report Number1018233-2019-06730
Device Sequence Number1573310
Product Code MJC
UDI-Device Identifier00801741024269
UDI-Public(01)00801741024269
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number303316A
Device Catalogue Number303316A
Device Lot NumberNGDN3530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1